# SDR CA130325008

- Difficulty date: March 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Psu
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) TOILET SMOKE MSG/VISIBLE SMOKE.  ALL FLUORESCENT LIGHTING AND READING LIGHTS WERE CHECKED, INCLUDING LAV.  ALL LIGHTS OPERATED NORMALLY.  THERE WERE NO VISIBLE DEFECTS OR ODOR NOTED.  RAN BOTH PACKS TO FULL RANGE IN AUTO AND MANUAL MODE WITH APU, LT ENGINE, RT ENGINE, AND TOGETHER.  WE ALSO CYCLED THE PACKS AND VARIED THE B/A SOURCES.  THERE WERE NO VISIBLE SIGNS OF SMOKE OR ODOR, ALSO THERE WAS NO BUZZING OR SQUEALING NOISES COMING FROM THE DUCTING.  THE ENGINE RUN WAS PERFORMED AT LOW AND HIGH POWER SETTINGS.  THE TEMP CONTROL SYS OPERATED NORMALLY.  WE VISUALLY CHECKED THE APU AREA AND PACKS FOR SIGNS OF ANY FLUID LEAKS.  NO LEAKS NOTED. MAINTENANCE WAS DONE IAW AMM AND CRJ700-SL-21-028.   ACFT BACK IN SERVICE.  THEY REPLACED THE CIRCUIT BOARD IN THE PSU AT ROW 11 WHERE THEY INITIALLY REPORTED TO SEE THE SMOKE,  WHICH THEY ARE CONFIDENT THAT THIS WAS THE CAUSE DUE TO THE EVIDENCE FOUND ON THE CIRCUIT BOARD, BURNED MARKS, WATER.
